# SDR SWIA2019030545593

- Difficulty date: March 4, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 39,259 hours, 34,272 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE DOOR AND GEAR DISAGREE WARNING MESSAGE JUST AFTER TAKEOFF.  PERFORMED QRH PROCEDURE AND RETURNED TO MSP. (FLT#3874) FO: 03/04/2019 CLOSED REMOVED AND REPLACED NLG OLEO PROX SENSOR BRACKED AND REINSTALLED SENSOR. OPS CHECK GOOD IAW AMM.
